# SDR AWXA200200292

- Difficulty date: March 11, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- Aircraft time: 44,192 hours, 31,365 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING C-15 CHECK CORROSION WAS FOUND ON THE TOP OF FLOORBEAM AT BS 986.5, LBL 58. MAINTENANCE CLEANED CORROSION OFF FLOORBEAM AND FOUND MATERIAL LOSS EXCEEDING ALLOWABLE LIMITS.  FABRICATED FLOORBEAM REPAIR STRAP AND INSTALLED REPAIR PART AT BS 986.5, LBL 58.
